# SDR USAA2013120400005

- Difficulty date: November 26, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004420000
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK CORROSION ON NR 3 SLAT TRACK ACENTRIC ATTACHMENT LINK BOLT FOR SLAT NR 1 RT WING AT WS 251, RIB 5.  REPLACED NR 3 SLAT TRACK ACENTRIC ATTACHMENT LINK BOLT IAW A320 AMM 27-84-63.
